Alert archive / Ohio / Gale Warnings in 2009
Gale Warning 2, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Jan 13, 2009, 4:20 AM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2009, 4:20 AM EST (09:20 UTC)
- Expired
- Jan 13, 2009, 5:59 PM EST
- In force
- 14 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
784 WHUS71 KCLE 130920 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 420 AM EST TUE JAN 13 2009 LEZ061-147>149-167>169-131730- /O.UPG.KCLE.GL.A.0001.090113T1500Z-090114T0300Z/ /O.NEW.KCLE.GL.W.0002.090113T0920Z-090113T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 420 AM EST TUE JAN 13 2009 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS TO 35 KNOT GALES WITH GUSTS IN EXCESS OF 40 KNOTS WILL DEVELOP THIS MORNING AHEAD OF A FAST MOVING ARCTIC COLD FRONT. GALES FORCE WINDS ARE EXPECTED JUST BEHIND THE FRONT THIS AFTERNOON BUT SHOULD QUICKLY DIMINISH FROM WEST TO EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142>146-162>166-131730- /O.NEW.KCLE.GL.W.0002.090113T0920Z-090113T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 420 AM EST TUE JAN 13 2009 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. SOUTHWEST WINDS TO 35 KNOT GALES WITH GUSTS IN EXCESS OF 40 KNOTS WILL DEVELOP THIS MORNING AHEAD OF A FAST MOVING ARCTIC COLD FRONT. GALES FORCE WINDS ARE EXPECTED JUST BEHIND THE FRONT THIS AFTERNOON BUT SHOULD QUICKLY DIMINISH FROM WEST TO EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOMBARDY
3 follow-up statements
546 WHUS71 KCLE 131503 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1003 AM EST TUE JAN 13 2009 LEZ061-142>149-162>169-132100- /O.CON.KCLE.GL.W.0002.000000T0000Z-090113T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1003 AM EST TUE JAN 13 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. SOUTHWEST WINDS TO 35 KNOT GALES WITH GUSTS IN EXCESS OF 40 KNOTS WILL DEVELOP THIS MORNING AHEAD OF STRONG ARCTIC COLD FRONT. GALES FORCE WINDS ARE EXPECTED JUST BEHIND THE FRONT THIS AFTERNOON BUT SHOULD QUICKLY DIMINISH FROM WEST TO EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OUDEMAN
083 WHUS71 KCLE 132020 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 320 PM EST TUE JAN 13 2009 LEZ061-142>149-162>169-132300- /O.EXT.KCLE.GL.W.0002.000000T0000Z-090113T2300Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 320 PM EST TUE JAN 13 2009 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS EVENING. SOUTHWEST WINDS TO 35 KNOT GALES WITH GUSTS TO 40 KNOTS WILL CONTINUE ON THE LAKE THROUGH LATE AFTERNOON. WINDS SHOULD QUICKLY DIMINISH FROM WEST TO EAST DURING THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OUDEMAN
487 WHUS71 KCLE 132259 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 559 PM EST TUE JAN 13 2009 LEZ146>149-140700- /O.CAN.KCLE.GL.W.0002.000000T0000Z-090113T2300Z/ /O.NEW.KCLE.SC.Y.0103.090113T2259Z-090114T1500Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 559 PM EST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-142>145-162>169-140000- /O.CAN.KCLE.GL.W.0002.000000T0000Z-090113T2300Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 559 PM EST TUE JAN 13 2009 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Jan 12, 11:32 PM EST, 4 hours 48 minutes earlier.
Area forecast discussion, Jan 12, 11:32 PM EST, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1132 PM EST MON JAN 12 2009
.SYNOPSIS...
HIGH PRESSURE OVER WEST VIRGINIA WILL MOVE EAST. A LOW WILL MOVE
ACROSS LAKE ERIE LATE TONIGHT INTO TUESDAY PULLING ARCTIC AIR OVER
THE REGION IN ITS WAKE. A WEAK RIDGE OF HIGH PRESSURE WILL CROSS
THE AREA EARLY WEDNESDAY THEN ANOTHER LOW WILL MOVE THROUGH THE OHIO
VALLEY WEDNESDAY NIGHT DRAWING A REINFORCING PUSH OF EVEN COLDER
ARCTIC AIR OVER THE AREA FOR THURSDAY INTO THE WEEKEND.
&&
.NEAR TERM /THROUGH TUESDAY/...
QUICK UPDATE ALREADY OUT FOR MINOR CHANGES. AREA OF SNOW ALREADY
ALONG THE IN/OH BORDER AND SHOULD MAKE IT TO NW PA BY MORNING.
THUS HAVE BUMPED UP POPS EASTERN AREAS. TEMPS WILL WARM OR STAY
STEADY OVERNIGHT SO HAVE INDICATED THAT IN NEW PACKAGE. OTHER
CHANGES MINIMAL.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
LOW SHOULD BE QUICKLY EXITING TO THE NE OF AREA BY MIDDAY PULLING
TRAILING ARCTIC FRONT TO EAST BORDER OF CWA BY ABOUT 18Z. WITH THE
ARRIVAL OF THE COLDER AIR...WINDS WILL PICK UP TO 20 TO 25 OR 20 TO
30 MPH MOST PLACES AS THE DAY PROGRESSES. THIS WILL CREATE BLOWING
SNOW PROBLEMS. THE SYNOPTIC SNOW WILL TAPER OFF WEST TO EAST WITH
THE PASSAGE OF THE COLD FRONT THEN LAKE ENHANCED SNOW SHOWERS WILL
LINGER IN THE SNOWBELT INTO LATE TUESDAY EVENING WHEN THE DRIER
ARCTIC AIR SHOULD START TO WIN OUT AND REDUCE THE SNOW SHOWERS TO
MOSTLY FLURRIES OR LIGHTER SNOW SHOWERS. ACCUMULATION ON TUESDAY
LOOKS TO RUN FROM ABOUT AN ADDITIONAL INCH IN THE WEST TO 2 TO 4
INCHES IN THE SNOWBELT.
ANOTHER ISSUE WILL BE THE WIND AND FALLING TEMP COMBINATION WHICH IS
EXPECTED TO PUSH WIND CHILLS DOWN TO NEAR MINUS 10 BY TUESDAY
EVENING. SO THE QUESTION CONTINUES WHETHER A WINTER WEATHER ADVISORY
MAY BE SUFFICIENT TO COVER THE SNOW...BLOWING SNOW AND WIND CHILLS.
PROBABLY WILL NEED SEPARATE ADVISORY FOR THE WIND CHILLS.
RIDGING BUILDING IN EARLY WED SHOULD HELP TO CUT OFF ALMOST ALL OF
THE LAKE EFFECT ACTIVITY WED MORNING BUT THE BREAK IN PRECIP WILL BE
BRIEF AS A NEW ROUND OF SNOW IS EXPECTED TO SPREAD BACK ACROSS THE
AREA LATER WED AS ANOTHER LOW MOVES TOWARD THE AREA.
THE OVERALL SCENARIO FOR THIS LOW WILL BE SIMILAR TO THE FIRST LOW
WITH ABOUT 1 TO 3 INCHES OF SYNOPTIC SNOW OCCURRING THEN A
REINFORCING BLAST OF ARCTIC AIR FOLLOWING IN THE WAKE OF THE LOW ON
THURSDAY WITH MORE BLOWING SNOW AND LOW WIND CHILL READINGS. THE
LINGERING LAKE EFFECT SHSN ONCE AGAIN DOESNT APPEAR TO BE LOOKING
OVERLY HEAVY AS THE AIRMASS DRIES OUT AND LAKE ERIE CONTINUES TO
BECOME MORE ICE COVERED.
OUTSIDE OF SOME EVENING FLURRIES OR LIGHT SNOW SHOWERS...AREAS
OUTSIDE OF THE SNOWBELT SHOULD SEE DRY WEATHER AND DIMINISHING WIND
DEVELOP WEST TO EAST THU NIGHT AS HIGH PRESSURE BUILDS IN.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
THE WAVE TRAIN WILL CONTINUE FRIDAY THROUGH MONDAY AS ENERGY DIVES
ACROSS OHIO AND INTO PA. A WAVE ON FRIDAY MAY HELP TO ENHANCE THE
LAKE EFFECT SNOWS ON FRIDAY FOR ASHTABULA COUNTY INTO NW PA THEN THE
NEXT WAVE MOVES TOWARDS THE REGION FOR SATURDAY NIGHT INTO EARLY
SUNDAY. THE LAST ONE LOOKS TO ARRIVE ON MONDAY.
EACH WAVE LOOKS TO BRING AT LEAST A BRIEF WINDOW OF SNOW WITH SOME
MINOR ACCUMULATIONS. IF THE LAKE CAN REMAIN OPEN THEN THERE WILL BE
ADDITIONAL CONTRIBUTION FOR PORTIONS OF THE SNOW BELT. COLD AIR WILL
BE BRIEFLY MODIFIED AHEAD OF EACH STORM SYSTEM WITH ANOTHER SURGE OF
COLD AIR IN THEIR WAKE. FOR NOW IT APPEARS THAT TEMPERATURES WILL
GRADUALLY WARM AND MAY RETURN CLOSER TO AVERAGE INTO MONDAY.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
LOW PRESSURE WILL MOVE TO SERN LOWER MI BY 12Z WARM FRONT AHEAD
OF THE LOW WILL MOVE INTO THE AREA OVERNIGHT. SNOW AHEAD OF THE
LOW IS CURRENTLY MOVING INTO EXTREME WESTERN OHIO THIS HOUR AND
WILL MOVE ACROSS THE AREA THROUGH THE NIGHT. EXPECT CONDITIONS TO
DROP TO MVFR/IFR IN THE SNOW AND CONTINUE THROUGH AT LEAST THE
MORNING HOURS BEFORE DRIER AIR BEGINS TO MOVE IN BEHIND THE
SYSTEM. VERY STRONG COLD ADVECTION HOWEVER ALONG WITH NORTHWEST
FLOW WILL KEEP SNOW SHOWERS DEVELOPING OFF THE LAKE MOVING INLAND
ACROSS NORTHEAST OHIO AND NWRN PA THROUGH THE EVENING AND POSSIBLY
OVERNIGHT AS WELL TUESDAY NIGHT.
OUTLOOK...HIGH PRESSURE WILL BUILD IN TUESDAY NIGHT AND MOVE
QUICKLY EAST EARLY WEDNESDAY AS ANOTHER DEVELOPING LOW MOVES
INTO THE UPPER MIDWEST. WEDNESDAY AFTERNOON AND EVENING THIS LOW
WILL MOVE THROUGH THE REGION AND WILL DRAG ANOTHER ARCTIC COLD
FRONT. WOULD EXPECT MORE MVFR/IFR AHEAD AND BEHIND THE SYSTEM AS
WELL AS LINGERING IFR IN SNOW SHOWERS ESE OF THE LAKE THROUGH LATE
WEEK.
&&
.MARINE...
SEVERAL ROUNDS OF WINDY CONDITIONS ON THE LAKE COMING UP. GALE
WATCH REMAINS FOR TUESDAY. NARROW WINDOW OF GALE FORCE WINDS STILL
POSSIBLE JUST AHEAD WITH SOUTHWEST FLOW AND AFTER FRONTAL PASSAGE AS
A LOW TRACKS ACROSS SOUTHERN ONTARIO/NORTHERN SHORE OF LAKE ERIE.
NAM MODEL A LITTLE STRONGER THAN GFS MODEL. TEMPERATURES FALL
TUESDAY AFTERNOON...AND WILL BE COLD ENOUGH AND STILL WINDY ENOUGH
TUESDAY EVENING FOR A PERIOD OF HEAVY FREEZING SPRAY POSSIBLE...OF
COURSE WHERE THERE IS OPEN WATER ACROSS THE EAST HALF. WILL WAIT
FOR NEXT ROUND OF ICE CHARTS BEFORE WE PENCIL IN AN AREA OF FZ
SPRAY. RIDGE OF HIGH PRESSURE LATE TUESDAY NIGHT/EARLY WEDNESDAY TO
CALM THINGS DOWN BRIEFLY. NEXT STRONGER SYSTEM MOVES ACROSS
NORTHERN OHIO WEDNESDAY EVENING. WINDS WILL BE HIGHLY DEPENDANT UPON
LOW TRACK...NAM MODEL FURTHEST NORTH WITH TRACK INTO SOUTHERN
ONTARIO...ECMWF FURTHEST SOUTH ACROSS SOUTHERN OHIO. FORECAST TRACK
TAKES IN BETWEEN GFS MODEL WHICH IS ALSO CONSISTENT WITH PREVIOUS
FORECAST. POTENTIAL GALE FORCE WINDS WITH THIS SYSTEM
TOO...WEDNESDAY NIGHT INTO THURSDAY ALONG WITH FREEZING SPRAY
CONCERNS. SNOW...BLOWING SNOW...AND SINGLE DIGIT OR EVEN SUB ZERO
TEMPS TUESDAY NIGHT THROUGH FRIDAY NIGHT WILL CAUSE RAPID ICE GROWTH
ON THE LAKE THIS WEEK. ANOTHER SYSTEM APPROACHES FOR THE WEEKEND.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY FROM 7 AM TUESDAY TO 6 AM EST
WEDNESDAY FOR OHZ011>014-023-089.
WIND CHILL ADVISORY FROM 6 PM TUESDAY TO 6 AM EST WEDNESDAY
FOR OHZ003-006>014-017>023-027>033-036>038-047-089.
WINTER WEATHER ADVISORY FROM 4 AM TUESDAY TO 1 AM EST
WEDNESDAY FOR OHZ003-006>010-017>022-027>033-036>038-047.
PA...WINTER WEATHER ADVISORY FROM 7 AM TUESDAY TO 6 AM EST
WEDNESDAY FOR PAZ001>003.
WIND CHILL ADVISORY FROM 6 PM TUESDAY TO 6 AM EST WEDNESDAY
FOR PAZ001>003.
MARINE...GALE WATCH FROM 10 AM EST TUESDAY THROUGH TUESDAY EVENING FOR
LEZ061-147>149-167>169.
&&
SYNOPSIS...ADAMS
NEAR TERM...KUBINA
SHORT TERM...ADAMS
LONG TERM...MULLEN
AVIATION...TK
MARINE...OUDEMANHazardous weather outlook, Jan 12, 3:38 PM EST, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 338 PM EST MON JAN 12 2009 OHZ011>014-023-089-PAZ001>003-132045- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 338 PM EST MON JAN 12 2009 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 6 AM EST WEDNESDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 6 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND CHILL ADVISORY. ANOTHER ROUND OF SNOW...BLOWING SNOW AND DANGEROUS WIND CHILLS ARE POSSIBLE WEDNESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>010-017>022-027>033-036>038-047-132045- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MAHONING-MARION-MORROW-HOLMES-KNOX- 338 PM EST MON JAN 12 2009 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 1 AM EST WEDNESDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 6 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND CHILL ADVISORY. ANOTHER ROUND OF SNOW...BLOWING SNOW AND DANGEROUS WIND CHILLS ARE POSSIBLE WEDNESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-132045- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 338 PM EST MON JAN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. GALES ARE POSSIBLE TUESDAY INTO TUESDAY EVENING AND AGAIN WEDNESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 5:59 PM EST | Small Craft Advisory | CLE | 10 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.